Large Deviation for Chaotic Binary Sequences Generated by Nonlinear Maps and Threshold Functions

Yasutada OOHAMA  Tohru KOHDA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A    No.10    pp.2555-2563
Publication Date: 2004/10/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Stochastic Process
r-adic maps,  chaos,  binary sequences,  large deviation theory for dynamical systems,  

Full Text: PDF>>
Buy this Article

In this paper we study the large deviation property for chaotic binary sequences generated by one-dimensional maps displaying chaos and thresholds functions. We deal with the case when nonlinear maps are the r-adic maps. The large deviation theory for dynamical systems is useful for investigating this problem.